Błażej Wróbel


Mathematical Institute
Plac Grunwaldzki 2/4
50-384 Wrocław
POLAND

Contact:



Office: 10.2
Phone: +48 71 37 57 401
E-mail: blazej.wrobel[at]math.uni.wroc.pl


About me:

I am an associate professor in the Mathematical Institute at the University of Wrocław.
I completed my PhD in Mathematics in 2014 via a co-tutelle agreement beetween the University of Wrocław and Scuola Normale Superiore, Pisa. I obtained my Habilitation degree from the University of Wrocław in June 2019.
The main area of my research is harmonic analysis. I am also interested in its applications to operator theory, PDE, and ergodic theory.

Education and employment:


Teaching (in Polish):

Semestr letni 2019/2020:

Konsultacje:
Wtorek 12-13, Czwartek 10-11 (proszę zapowiedzieć wcześniej chęć przyjścia, np. mailem)

Zajęcia:
Analiza harmoniczna na grupach przemiennych
Seminarium Magisterskie 1


Papers:

  1. S. Meda and B. Wróbel. Marcinkiewicz-type multipliers on products of noncompact symmetric spaces
    submitted, 8.2019.

  2. J. Bourgain, M. Mirek, E.M. Stein, and B. Wróbel. On the Hardy-Littlewood maximal functions in high dimensions: Continuous and discrete perspective
    Accepted for publication in Geometric Aspects of Harmonic Analysis. A conference proceedings on the occasion of Fulvio Ricci's 70th birthday Cortona, Italy, 25-29.06.2018. Springer INdAM Series.

  3. J. Bourgain, M. Mirek, E.M. Stein, and B. Wróbel. On discrete Hardy-Littlewood maximal functions over the balls in $Z^d$: dimension-free estimates
    accepted for publication in Geometric Aspects of Functional Analysis – Israel Seminar (GAFA) 2017-2019, Lecture Notes in Mathematics

  4. F. Ricci and B. Wróbel. Spectral multipliers for functions of fixed $K$-type on $SL(2,\mathbb{R}).$
    Math. Nachrichten, (3) 293 (2020)

  5. J. Bourgain, M. Mirek, E.M. Stein, and B. Wróbel. Dimension-free estimates for discrete Hardy-Littlewood averaging operators over the cubes in $\mathbb{Z}^d.$
    Amer. J. Math. (4) 141 (2019)

  6. D. Celotto, S. Meda, and B. Wróbel. $L^p$ spherical multipliers on homogenous trees.
    Studia Math. 247 (2019), 175-190.

  7. J. Bourgain, M. Mirek, E.M. Stein, and B. Wróbel. On dimension-free variational inequalities for averaging operators in $\mathbb R^d$.
    Geometric And Functional Analysis (GAFA), 28 (1), (2018), 58-99.

  8. B. Wróbel. Approaching bilinear multipliers via a functional calculus.
    J. Geom. Anal., online first (01.2018), 1-33.

  9. B. Wróbel. Dimension-free $L^p$ estimates for vectors of Riesz transforms associated with orthogonal expansions.
    Analysis & PDE. 11 (3), (2018), 745–773.

  10. B. Wróbel. On the consequences of a Mihlin-Hörmander functional calculus: square function and maximal function estimates.
    Math. Zeitschrift 287 (1-2), (2017), 143–153.

  11. B. Wróbel. Joint spectral multipliers for mixed systems of operators.
    J. Fourier Anal. Appl. 23 (2), (2017), 245-287.

  12. J. Dziubański, B. Wróbel. Strong continuity on Hardy spaces.
    J. Approx. Th. 211, (2016), 85–93.

  13. B. Wróbel. Multivariate spectral multipliers for the Dunkl transform and the Dunkl harmonic oscillator.
    Forum Math. 27 (4), (2015), 2301-–2322.

  14. B. Wróbel. Dimension free $L^p$ estimates for single Riesz transforms via an $H^{\infty}$ joint functional calculus.
    J. Funct. Anal. 267 (9), (2014), 3332-3350.

  15. B. Wróbel. Multivariate spectral multipliers for systems of Ornstein-Uhlenbeck operators.
    Studia Math. 216 , (2013), 47-67.

  16. B. Wróbel. Laplace type multipliers for Laguerre function expansions of Hermite type.
    Mediterr. J. Math. 10 (4), (2013), 1867-1881.

  17. J. Dziubański, M. Preisner, and B. Wróbel. Multivariate Hörmander-type multiplier theorem for the Hankel transform.
    J. Fourier Anal. Appl. 19, (2013), 417-437.

  18. K. Stempak and B. Wróbel. Dimension free $L^p$ estimates for Riesz transforms associated with Laguerre function expansions of Hermite type.
    Taiwanese J. Math. 17, (2013), 63-81.

  19. B. Wróbel. Multivariate spectral multipliers for tensor product orthogonal expansions.
    Monatsh. Math. 168 (1), (2012), 125-149, Erratum.

  20. B. Wróbel. On g-functions for Laguerre function expansions of Hermite type.
    Proc. Ind. Acad. Sc., Math. Sc. 121, (2011), 45-75.

  21. B. Wróbel. Imaginary powers of a Laguerre differential operator.
    Acta Math. Hungar. 124, (2009), 333-351.


Last updated: 09.03.2020